# SDR UIEA2020022080270

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,442 hours, 15,979 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 033638500
- Part serial: AFR209
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS CARGO DET AIR.( REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-11-02. OPS CHECK OK. )
